# SDR YENA2007025

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N542JB
- Make and model: Airbus A320-232
- Aircraft serial: 1802
- Aircraft time: 20,130 hours, 7,164 cycles
- Engine: Iae V2524A5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B6679
- Condition: Odor
- Location: Nr 3
- Part time: 14,035 hours, 4,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 209, APRX 1450Z, DIVERTED, BURNING ODOR IN COCKPIT AND CABIN FOLLOWED BY ANTI-ICE-STBY L STAT, STBY R STAT. PERFORMED T/S TASK 24-00-00-00-810-823, FOUND SELL COMING FROM PROBE HEAT COMPUTER NR3. REMOVED AND REPLACED NR3 PROB HEAT COMPUTER. OPS CHECK OK
